MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 13.0MM/10.0MM PROTECTION SLV F/4.5MM TI MULTILOC SCR/150MM; GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 13.0MM/10.0MM PROTECTION SLV F/4.5MM TI MULTILOC SCR/150MM; GUIDE
Model Number 03.019.013
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter is synthes sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2019 during an inspection at sterile processing department, the insertion handle, aiming arm, connecting screw, aiming arm knob, three (3) drill sleeve and three (3) protection sleeves of the multi-loc humeral nail instruments, did not accurately target holes in the nail with drill bits.There is no patient involvement.This report is for one (1) 13.0mm/10.0mm protection slv f/4.5mm ti multiloc scr/150mm this is report 9 of 10 for (b)(4).Due to a limit of impacted products per complaint, this complaint is a continuation from complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Concomitant devices: multiloc humeral nail (part: unknown, lot: unknown, quantity: 1).
 
Event or Problem Description
It was reported on (b)(6) 2019 during an inspection at sterile processing department, the insertion handle, aiming arm, connecting screw, aiming arm knob, three (3) drill sleeve and three (3) protection sleeve of the multiloc humeral nail instruments did not accurately target holes in nail with drill bits.There is no patient involvement.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
13.0MM/10.0MM PROTECTION SLV F/4.5MM TI MULTILOC SCR/150MM
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8615719
Report Number2939274-2019-58085
Device Sequence Number19335552
Product Code FZX
UDI-Device Identifier10886982069504
UDI-Public(01)10886982069504
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.019.013
Device Catalogue Number03.019.013
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/17/2019
Supplement Date Received by Manufacturer05/29/2019
06/12/2019
Initial Report FDA Received Date05/16/2019
Supplement Report FDA Received Date06/11/2019
06/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - NAILS: MULTILOC HUMERAL.